# SDR SWAA2023032720606

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 55,492 hours, 33,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 CENTER AISLE EMERGENCY EXIT SIGNE BROKEN AND HANGING FROM POWER WIRES<[01] REPLACED CENTER AISLE EMERGENCY EXIT LIGHT HOUSING IAW AMM 33-51-01. OPS CHECK GOOD
